MathSciNet Relay Station
MathSciNet bibliographic data
MR336798 60G15
Pitt, Loren D. A Markov property for Gaussian processes with a multidimensional parameter. Arch. Rational Mech. Anal. 43 (1971), 367–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement